# SDR GRAA9668

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1074T
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 39279621
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM RENO, A/C HAD THE RIGHT ENGINE START VALVE LIGHT ILLUMINATE.  THE RIGHT START VALVE WAS PREVIOUSLY DEFERRED.  THE FLIGHT SHUTDOWN AND SECURED THE RIGHT ENGINE.  AIRCRAFT RETURNED TO RNO.  MAINTENANCE VERIFIED THAT THE RIGHT ENGINE START CONTROL VALVE WAS CLOSED.  MX DISCONNECTED AND BAGGED THE RIGHT START CONTROL VALVE CANNON PLUG.  AIRCRAFT RETURNED TO SERVICE.  (M)
